Skip to main content
Log in

On Marcinkiewicz Integral Operators with Rough Kernels

  • Original Paper
  • Published:
Integral Equations and Operator Theory Aims and scope Submit manuscript


This paper is devoted to the study on the Lp-mapping properties of Marcinkiewicz integral operators with rough kernels along “polynomial curves” on \(\mathbb{R}^n .\) The \(L^p (\mathbb{R}^n )\) boundedness of the Marcinkiewicz integrals for some fixed 1 < p < ∞ are obtained under some size conditions, which essentially improve or extend some well-known results.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations


Corresponding author

Correspondence to Huoxiong Wu.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Wu, H. On Marcinkiewicz Integral Operators with Rough Kernels. Integr. equ. oper. theory 52, 285–298 (2005).

Download citation

  • Issue Date:

  • DOI:

Mathematics Subject Classification (2000).